This was not HCG at its finest. Woke up sick as all get out. Achy, dizzy and eventually actually fainted!!! Some other very unpleasant side effects as well. Not the way to start a Sunday or any day for that matter. I think it may be due to the fact that I missed dinner last night and only ate an orange when I took my meds at a very late bedtime. And it probably did not help that yesterday I ate shrimp and crabs and stole 3 french fries from my young daughter while at Joe’s Crab Shack.
I am sooo freaked out I don’t know what to do. So I call my doctor’s office and get the ‘on call’ physician. Told her about my symptoms and pleaded for her assistance in getting a hold of my doctor. She was unable to contact him, but we mutually decided I would not take the injection or any other meds that day. Felt weak this whole day but made it thru lunch. barely. Felt better by evening and ate dinner and took regular nighttime meds. Hope tomorrow is much better.